Non-Pseudo Sinus Decongestant


 Your Shopping Cart
 (0)  |   $0.00
Price: $32.95
Item Number: 35880913
Compares to Sudafed PE.

Quickly clears sinus pressure and congestion without pseudoephedrine. Each capsule contains: Phenylephrine HCl 10mg

Quantity: 500 packets with 1 capsule each